Outliers and Patterns of Outliers in Contingency Tables with Algebraic Statistics
Article first published online: 24 MAY 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 39, Issue 4, pages 784–797, December 2012
How to Cite
RAPALLO, F. (2012), Outliers and Patterns of Outliers in Contingency Tables with Algebraic Statistics. Scandinavian Journal of Statistics, 39: 784–797. doi: 10.1111/j.1467-9469.2012.00790.x
- Issue published online: 21 NOV 2012
- Article first published online: 24 MAY 2012
- Received February 2011, in final form November 2011
Appendix A. Basic definitions and tools from Algebraic Statistics.
|SJOS_790_sm_Appendix_A.pdf||110K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.